Differential and Integral Equations

On the existence of positive solutions for a nonlocal elliptic problem involving the $p$-Laplacian and the generalized Lebesgue space $L^{p(x)}(\Omega)$

Francisco Julio S. A. Corrêa, Giovany M. Figueiredo, and Francisco Paulo M. Lopes

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper we investigate questions of existence of positive solutions for nonlocal problems. We study a single equation and a system of two equations.

Article information

Source
Differential Integral Equations, Volume 21, Number 3-4 (2008), 305-324.

Dates
First available in Project Euclid: 20 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356038782

Mathematical Reviews number (MathSciNet)
MR2484011

Zentralblatt MATH identifier
1224.35115

Subjects
Primary: 35J92: Quasilinear elliptic equations with p-Laplacian
Secondary: 35J25: Boundary value problems for second-order elliptic equations 35J57: Boundary value problems for second-order elliptic systems

Citation

Corrêa, Francisco Julio S. A.; Figueiredo, Giovany M.; Lopes, Francisco Paulo M. On the existence of positive solutions for a nonlocal elliptic problem involving the $p$-Laplacian and the generalized Lebesgue space $L^{p(x)}(\Omega)$. Differential Integral Equations 21 (2008), no. 3-4, 305--324. https://projecteuclid.org/euclid.die/1356038782


Export citation